On the Möbius function and topology of general pattern posets

Smith, J.P. ORCID: 0000-0002-4209-1604, 2019. On the Möbius function and topology of general pattern posets. The Electronic Journal of Combinatorics, 26 (1): 1.49. ISSN 1077-8926

Full text not available from this repository.
Item Type: Journal article
Publication Title: The Electronic Journal of Combinatorics
Creators: Smith, J.P.
Publisher: The Electronic Journal of Combinatorics
Date: 22 March 2019
Volume: 26
Number: 1
ISSN: 1077-8926
Identifiers:
NumberType
10.37236/7919DOI
1390791Other
Divisions: Schools > School of Science and Technology
Record created by: Linda Sullivan
Date Added: 21 Apr 2021 07:39
Last Modified: 21 Apr 2021 07:40
URI: http://irep.ntu.ac.uk/id/eprint/42725

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year